Medical Questions > Pregnancy Forum > Am I Pregnant Forum

spotting then bleeding,then brown discharge due of period..?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have a regular 30 days cycle period.my last period is last Jun 3, i took Gonal-F injection for fertilization, between Jun 4-15, we got intercourse Jun 15-19 straight once daily, then i got a very light spotting last Jun 22 & 23, and a bleeding Jun 24- 27, its medium heavy but not that heavy, it can fill ΒΌ only of your 1 napkin a day, unlike period that its very heavy and not only 1 napkin u used a day , u can used 3 or more and I don’t feel lower abdomen aching unlike menstruation, and this is not normal to me…And I feel backaches since I got that spotting until now, even I don’t have any bleeding anymore. Is it a menstruation? Or implantation bleeding? In my excitement, I took early pregnancy test last june 28, but its negative. Now im expecting my period last jul 3, but til now it didn’t came.Then Jul 5 I got brown spotting or brown discharge,just very little, but now I don’t have. Now jul 6, I don’t have discharge.The bleeding that came b4 is it menstruation? or implantation? or side effect of the gonal F injection I took?And the brown spotting came jul 5, what is it?im so so confuse, im afraid to check again for urine pregnancy test for I don’t want to be disappointed again.This is not normal to me. Is it possible that I can be pregnant now? Is theres somebody outhere has the same experience like this?We are more than 2 yrs married, and we really want a baby now. pls help.
Did you find this post helpful?
|

User Profile
replied August 23rd, 2011
Hello,

Welcome to ehealthforum

Gonal-F is indicated for the inducation of ovulation for patients who are having difficulty in conceiving.It is quite possible that you are experiencing the side effect of the injections which caused bleeding like symptoms.
Wait for few days and then get a complete examination done along with Urine test for pregnancy determination.Kindly visit a Gynaecologist for evaluation.
All the best!

Take Care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.